Wow that sounds horrible! I am so sorry that it is happening to you.
I've always taken my Rebetol with food / a smoothie at the least and never had any problems at all. Headaches are one of the sides though....I am sure someone will come on with an answer I just wanted to say sorry for the pain - nobody needs THAT while on tx!
Sorry for your troubles.
It's likeley that you are now absorbing more riba - and that could sure be the explanation. When was your last CBC? How's your hgb? Anemia can cause headaches. So can sinus troubles. And plenty of other junk too, no doubt.
A cool cloth of the forehead or back of the neck can help.
Hot like Brad Pitt, huh?
Have a sore area along the back of my gums at the base of my rear molars. Tiny bleeding at the toothline. Some obvious redness. Going to the dentist today - but does this sound like the riba mouth? Could also be infection from last week's low WBC's, I s'pose....
many have had headaches as a side, and I don't think is the riba with food theory. I and Chev had what we termed a "one sided headache" and mine lasted for two weeks, left and never came back. No one knows what it was. I did end up getting a brain scan(yes, I do have a brain and a heart), because I thought it was an aneurysm or stroke. Brain was "normal". I was Rx some very good med that helped, but I don't remember the name. I think it is related to the hgb dropping, even if only a tad drop. Once the body adjusted, it went. Or maybe it was the interferon crossing the brain barrier to get the hcv, who knows? get good effective meds, tylenol might not cut it.
Hi, Yes lots of headaches. Mine seem to come and go in spurts. I will go a few weeks without, then boom I will have them several days in a row. Normally following peg injection. Yes, make sure you have all the meds on hand to treat the sides.
I have noticed when I get a headache now the tips of my fingertips go numb....that was disconcerting but it went away when the headache did so I figured it out.
Amazing what these poisons can do to save our lives?